# SDR AALA202109204532

- Difficulty date: September 16, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N820NN
- Make and model: Boeing 737823
- Aircraft serial: 29559
- Aircraft time: 35,175 hours, 14,301 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A5301U4
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN VERTICAL RIB AT 3RD STIFFENER OF RH HORIZONTAL STABILIZER AT STA 92.70, MEASURING L=0.5 IN, W=0.002 IN, D=0.04 IN. REPLACED RIB WITH NEW IAW AARD 51-00-05-1.
